# SDR DALA13059635640

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1510 FLOOR SUPPORT CORRODED AT  LBL 7.  REMOVED CORROSION AND FOUND OUT OF LIMITS.   REPLACED FLOOR SUPPORT IAW SRM 51-40-02 SRM 51-40-05, AMM 51-21-10-377-003, AMM 51-24-03-917-011, AND DWG 146N5390.
